# SDR TRAX200600679

- Difficulty date: August 29, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 7,765 hours, 6,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR ANGLE CRACKED AT FS 621.00 (MARKED).  RESOLVED ON W/O: 35318 TASKCARD: N/R-00141.  C/W REPAIR ON RT SIDE FLOOR ANGLE IAW REO 601R-53-61-117.
